# SDR SWAA2015042438947

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 73,228 hours, 61,557 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C3805913
- Part serial: 2472C
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK LE FLAP TRANSIT LIGHT ILLUMINATED.  NR 1 SLAT TRANSIT LIGHT ILLUMINATED ON OVERHEAD PANEL.  DURING LANDING LIGHT EXTINGUISHED WHEN SELECTING BETWEEN FLAPS 5 - 15.  R & R NR 1 SLAT ACTUATOR IAW MM.
